Home > Journals > Minerva Pneumologica > Past Issues > Minerva Pneumologica 2014 March;53(1) > Minerva Pneumologica 2014 March;53(1):43-5

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CASE REPORTS   

Minerva Pneumologica 2014 March;53(1):43-5

Copyright © 2014 EDIZIONI MINERVA MEDICA

language: English

Hepatotoxicity due to montelukast: a case-based review of literature

Sargin G. 1, Coskun A. 2, Yavasoglu I. 3, Yasa M. H. 2

1 Department of Internal Medicine Adnan Menderes University Medical Faculty Aydin, Turkey; 2 Division of Gastroenterology Adnan Menderes University Medical Faculty Aydin, Turkey; 3 Division of Hematology Adnan Menderes University Medical Faculty Aydın, Turkey


PDF


Montelukast is a selective antagonist of cysteinyl leukotriene receptors. Drug-induced hepatotoxicity and abnormal levels of serum aminotransferases may be detected in patients without any clinical symptoms. In literature, several side effects about montelukast have been reported with clinical sings such as jaundice etc. with elevated bilirubin levels. Here, we report 60-year-old female patient who had a medical history about montelukast receiving and elevated serum aminotransferases without any clinical sings.

top of page